Lyapunov stability and stability at constantly acting disturbances of an abstract differential equation of the second order. (English) Zbl 0343.34047


34G99 Differential equations in abstract spaces
34D20 Stability of solutions to ordinary differential equations
Full Text: EuDML


[1] I. Straškraba O. Vejvoda: Periodic solutions to abstract differential equations. Czechoslovak Mathematical Journal, 23 (98) 1973, 635-669. · Zbl 0275.34063
[2] Ю. Л. Далецкий М. Г. Крейн: Устойчивость решений дифференциальных уравнений в Банаховом пространстве. Издательство Наука, Москва 1970. · Zbl 1230.76053
[3] К. Морен: Методы Гилбертова пространства. Издательство Мир, Москва 1965 · Zbl 1099.01519
[4] Jindřich Nečas: Les méthodes directes en théorie des équations elliptiques. Nakladatelství ČSAV, Praha 1967. · Zbl 1225.35003
[5] T. Kato: Теория возмущений линейных операторов. Издательство Мир, Москва 1972 · Zbl 0251.76019
[6] K. Yosida: Functional Analysis. Springer-Verlag Berlin-Heidelberg-New York 1971. · Zbl 0217.16001
[7] С. Г. Крейн: Линейные дифференциальные уравнения в Банаховом пространстве. Издательство Наука, Москва 1967. · Zbl 1103.35360
[8] Ю. М. Березанский: Разложение по собственным функциям самосопряженных операторов. Издательство Наукова думка, Киев 1965. · Zbl 1099.01519
[9] A. Kufner J. Kadlec: Fourierovy řady. Nakladatelství ČSAV, Praha 1969.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.